Academic Journals Database
Disseminating quality controlled scientific knowledge

A New Approach for a Class of Optimal Control Problems of Volterra Integral Equations

ADD TO MY LIST
 
Author(s): Mohammad Hadi Noori Skandari | Hamid Reza Erfanian | Ali Vahidian Kamyad

Journal: Intelligent Control and Automation
ISSN 2153-0653

Volume: 02;
Issue: 02;
Start page: 121;
Date: 2011;
Original page

Keywords: Volterra Integral Equations | Optimal Control | Linear Programming

ABSTRACT
In this paper, we propose a new approach for a class of optimal control problems governed by Volterra integral equations which is based on linear combination property of intervals. We convert the nonlinear terms in constraints of problem to the corresponding linear terms. Discretization method is also applied to convert the new problems to the discrete-time problem. In addition, some numerical examples are presented to illustrate the effectiveness of the proposed approach.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?